# SDR FDEA201205181857

- Difficulty date: May 18, 2012
- Submitted: May 18, 2012
- Operation: Air carrier
- Aircraft: N612FE
- Make and model: Doug MD-11F
- Aircraft serial: 48605
- Aircraft time: 63,750 hours, 14,700 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74023
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO AREAS AROUND FASTENER HOLES HAS A CRACK INDICATION DURING HFEC OPEN HOLE INSPECTION AT LT  WING LOWER SKIN ACCESS DOOR CUT-OUT BETWEEN STA = 683.4 AND STA = 713.6.  CARRIED OUT IAW EA 1-5710-159842.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 114.
